Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

History of atrial fibrillation, mitral and tricuspid valve regurgitation. Chest discomfort, dizziness, fatigue

Ihave a history of atrial fibrillation , mitral and tricuspid valve regurg. Recently, I have been noticing a grabbing sensation in my chest upon exertion. After resting for a few minutes, the sensation goes away, but I still feel a little dizzy or extra fatigued. My afib has been controlled, as far as heart rate , to a rate of 80 beats per minute.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
You have mitral and tricuspid valve regurgitation with atrial fibrillation with normal sinus ventricular heart rate.since you have chest discomfort (Angina/dyspnea ) on exertion ,with dizziness and extreme fatigueness , I suggest to consult your cardiologist and get evaluated, including 2D echo and coronary angiogram and based on it further planning of conservative management or valve replacement to be considered.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor